MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 05/25/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
It was reported via phone call that the customer passed away at home.The cause of death was natural causes as a result of diabetes complications.The caller stated that the customer had a neck surgery and a prosthetic leg and no other illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The customer was wearing the insulin pump at the time of death.The customer was not using sensors.The caller declined to return the insulin pump for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8682169
Report Number2032227-2019-13866
Device Sequence Number2260110
Product Code OYC
UDI-Device Identifier00643169077720
UDI-Public(01)00643169077720
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAP
Device Catalogue NumberMMT-723NAP
Device Lot NumberA7723NAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR UNOMED SET
Outcome Attributed to Adverse Event Death;
Patient Age65 YR